Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1321-1326
http://dx.doi.org/10.1155/IJMMS.2005.1321

Generalizations of the standard Artin representation are unitary

Department of Mathematics, Faculty of Science, Beirut Arab University, P.O. Box 11-5020, Beirut 1107 2809, Lebanon

Received 27 October 2004; Revised 24 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad N. Abdulrahim, “Generalizations of the standard Artin representation are unitary,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1321-1326, 2005. https://doi.org/10.1155/IJMMS.2005.1321.